Partial Ordering of Block Matrices in Minkowski Space




Matrix partial orderings, Moore-Penrose inverse, Minkowski adjoint, Minkowski inverse, Minkowski space, Block chain


In this paper, we study the partial orderings of block matrices and the submatrix partial orderings, we also present the results of star orderings in Minkowski space.


Download data is not yet available.


J. K. Baksalary and S. Puntanen, Characterizations of the best linear unbiased estimator in the general Gauss-Markov model with the use of matrix partial orderings, Linear Algebra and Its Applications 127 (1990), 363 – 370, DOI: 10.1016/0024-3795(90)90349-H.

J. K. Baksalary, J. Hauke and G. P. H. Styan, On some distributional properties of quadratic forms in normal variables and on some associated matrix partial orderings, in: Multivariate Analysis and its Applications, Institute of Mathematical Statistics Lecture Notes — Monograph Series 24 (1994), 111 – 121, DOI: 10.1214/lnms/1215463789.

A. Ben-Israel and T. N. E. Greville, Generalized Inverses: Theory and Applications, 2nd edition, CMS Books in Mathematics book series (CMSBM), Springer, New York (2003), DOI: 10.1007/b97366.

J. Benitez, X. Liu and J. Zhong, Some results on matrix partial orderings and reverse order law, Electronic Journal of Linear Algebra 20 (2010), 254 – 273, DOI: 10.13001/1081-3810.1372.

M. P. Drazin, Natural structures on semigroups with involution, Bulletin of the American Mathematical Society 84 (1978), 139 – 141, DOI: 10.1090/S0002-9904-1978-14442-5.

R. E. Hartwig, How to partially order regular elements?, Mathematica Japonica 25 (1980), 1 – 13.

A. R. Meenakshi, Generalized inverses of matrices in Minkowski space, Proceedings of National Seminar on Algebra and Its Applications 1 (2000), 1 – 14.

A. R. Meenakshi, Range symmetric matrices in Minkowski Space, Bulletin of the Malaysian Mathematical Sciences Society 23 (2000), 45 – 52, URL:

S. K. Mitra, On groups inverses and the sharp order, Linear Algebra and Its Applications 92 (1987), 17 – 37, DOI: 10.1016/0024-3795(87)90248-5.

S. Puntanen and G. P. H. Styan, Best linear unbiased estimation in linear models, in: International Encyclopedia of Statistical Science, M. Lovric (editor), Springer, Berlin — Heidelberg (2015), DOI: 10.1007/978-3-642-04898-2_143.

M. Renardy, Singular value decomposition in Minkowski space, Linear Algebra and its Applications 236 (1996), 53 – 58, DOI: 10.1016/0024-3795(94)00124-3.

C. Stepniak, Ordering of nonnagative definite matrices with application to comparison of linear models, Linear Algebra and its Applications 70 (1987), 67 – 71, DOI: 10.1016/0024-3795(85)90043-6.




How to Cite

Krishnaswamy, D. ., & Velmurugan, M. . (2021). Partial Ordering of Block Matrices in Minkowski Space. Communications in Mathematics and Applications, 12(4), 1013–1023.



Research Article